Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

This has got me really worried :

74zowee86 I will try & enjoy the sun lol it’s not very often we get good weather like this.

As ShyMplsMale says, It’s probablu an UTI otherwise known as cystitis.

Very often caused by getting your stomach warm and then going into a cold environent, - or even going Commando on a cold day.! Antibiotics usually sort it out.

Try a cystitis search on google. But keep to the Mild side of things.


Don't be a lurker left out in the cold. :lurk: Join the happy band of donors!

Psst! The link is at the bottom of the page :bigwink:

Thanks for the advice guys, petitfaun I’m already on oxytetracycline for acne shouldn’t that kill any bacteria in the urinary tract ? As they are also used for UTI’s. I’ll just keep drinking plenty of water and will get some cranberry juice in the morning, and will go to my Dr’s appointment on Monday and just ask them for a prostate exam just to rule that out, but I’ll make sure I see female Dr for that smaller fingers lol.

Wow, I might be getting that.

Originally Posted by lightweight

Thanks for the advice guys, petitfaun I’m already on oxytetracycline for acne shouldn’t that kill any bacteria in the urinary tract ? As they are also used for UTI’s. I’ll just keep drinking plenty of water and will get some cranberry juice in the morning, and will go to my Dr’s appointment on Monday and just ask them for a prostate exam just to rule that out, but I’ll make sure I see female Dr for that smaller fingers lol.

Not necessarilly. Most anitbiotics are used to target specific illnesses/diseases. I’m not an expert but assume they are digested in a different manner, or may contain inhibitors to slow the absorbtion.


Don't be a lurker left out in the cold. :lurk: Join the happy band of donors!

Psst! The link is at the bottom of the page :bigwink:

Sorry LW I missed your first reference to antibiotics.

Now, Since you have started on antibiotics. I assume only recently, as these are normally only prescibed for short periods.

You may be having a reaction to the oxytetracycline, and that is causing the problem.

So don’t forget to mention that to the Doc that you are (or have been) on oxytetracycline. Just say ‘Could it be the oxytetracycline’ Make it a question. Doc’s don’t always like to be told it might be !

I am allergic to all anitbiotics (due to an idiot dentist) And can only take minute doses but it’s always a gamble if I react.

Hope that helps.

Petit


Don't be a lurker left out in the cold. :lurk: Join the happy band of donors!

Psst! The link is at the bottom of the page :bigwink:

Thanks for the help petitfaun, could over masturbation be a factor. I just want to start my PE journey as soon as possible and hopefully get the gains I’m after but will be happy with any gains at all.

Petitfaun, sorry to contradict you, but you can’t really be allergic to all antibiotics. And if you have an allergy, it is something you are usually born with, I can’t see how it could be a dentist’s fault. Usually it is an allergy to penicillin or penicillin-like antibiotics.

As for the original poster, you should definitely see a doctor, as your symptoms could be a number of things, especially since you had trouble before in the same area. Over masturbation should not give you tingling sensation when you pee, more like skin abrasion (like friction burn).

Antibiotics are a tricky business, and it is true, one doesn’t act on all bacteria, so the one you take for acne will not necessarily work for UTI.

Good luck and keep us posted.


Start: 1 jun. 08. BPEL 5.9 EG 5.3

Goal: 8

Hey lightweight I have a similar problem. When I ejaculate I have a small tingling pain in the side of my penis. I also expierienced the urinating problem one night. I have a feeling this may be prostitis but I’m hoping it’s not a serious case and that I can just take antibiotics and continue PE’ing.

I also masturbate A LOT. That may be part of the problem. Let me know how you got on at the docs I plan to make an appointment when I have time too.

Rockstar69 I’ll keep you informed, I hope it’s not prostate related and just a UTI, I have been reading up on the prostate and it is really scary the stuff that can go wrong with it, and I watched this programme on TV a few weeks back and this bloke had to get his removed and he ain’t had an erection ever since.

I think I too over masturbate as I’m single at the moment and sexually frustrated to hell, so maybe that could be the problem.

I just want the all clear so I can start PE and hopefully get the unit I deserve lol.

Thanks for all the advice and responses guys

Originally Posted by kingme
Petitfaun, sorry to contradict you, but you can’t really be allergic to all antibiotics. And if you have an allergy, it is something you are usually born with, I can’t see how it could be a dentist’s fault. Usually it is an allergy to penicillin or penicillin-like antibiotics.

As for the original poster, you should definitely see a doctor, as your symptoms could be a number of things, especially since you had trouble before in the same area. Over masturbation should not give you tingling sensation when you pee, more like skin abrasion (like friction burn).

Antibiotics are a tricky business, and it is true, one doesn’t act on all bacteria, so the one you take for acne will not necessarily work for UTI.

Good luck and keep us posted.


Thanks for your interestKingme.

Well. up to the age of 69 I had no problems whatever with anti-biotics. Until I went to a dentist. who used a topical anaesthetic Xylonor (used to numb the gums so you don’t feel the needle with the main local anaesthetic.) two or three days later I had a mild reaction and instantly recognised that the orange flavour was the same as the anaesthetic used on me by a dentist some 40 years before when I had a major reaction and ,lost my balance completely for about 8 months..

So I told the dentist not to use it again. On my last visit to him he decided to prove it was not this stuff that had caused the reaction and pumped about six squirts of it into the back of my throat, and some ran down into my lungs. I tried to rinse it away but couldn’t as it was designed to stick where it was used, (And the manufacturers gave strict instructions that two squirts were an absolute maximum.

A few day later my voice went down to Basso Profundo range, and then I went completely deaf. People had to write down everything. Following that I started to cough continually day and night bringing up large quantities of pphlegm. I went to the hospital where they took x-rays and said I was suffering from Bronchiectasis. Which is normally something that happens in early infant years. This went on for about 7 years. My deafness reduced slightly But I am still very deaf 10 years after the episode.

Eventually when I had to go to another dentist (obviously). I needed a tooth extracted A Local anaesthetic was used and 3 or 4 days later I had a major reaction where I started to sweat continuously and drenched the clothes and the bed with sweat This went on for about 10 day coughing and sweating. I couldn’t anything as I was too ill and I was down to about 126 lbs instead of 152 lbs.. This happened twice when local anaesthetics were used. so everyone now realizes that I am seriously allergic to local anaesthetics..

Later on I had to have some antibiotics and got the same reaction. and this happens every time I have a full dose of antibiotics. - So I don’t have them anymore except for minute doses which seem to help. Minute doses means about 1 dose of 2mm squared powder Which, strangely cured the incurable bronchiectasis when I used it in a Liquid breathing machine (Can’t remember it’s name off hand) When I had an operation last year I had similar thoughts of impossibility from the medical staff even to an argument stage, as they told me (in spite pf my making it quite clear before the operation I had a problem) needed them to prevent any infection. In fact I took one, and that night I h ad hallucinations.

Obviously I haven’t tried every anti-biotic. But I’m not willing to take any chances. Maybe all I need is a radically reduced dosage.

So the upshot is I have to accept dental treatment without any anaesthetics At the moment I need a wisdom tooth renewed and shall have to go into hospital to have a general anaesthetic for the operation.

The medical profession insists there is no cure for the common cold flu etc. I haven’t had a cold or flu for 22 years, after I immunised myself against them. (Quite by accident I have to say).

I managed to cure myself of Bronchiectasis, although the medical profession says there is no cure.

Hope that explains things

Petit


Don't be a lurker left out in the cold. :lurk: Join the happy band of donors!

Psst! The link is at the bottom of the page :bigwink:

Dude, it sounds like Balanitis.

If it’s recurring you may have to be circumcised.

Or you may be terribly unlucky and caught Chlamydia from your ex without knowing.

No it’s not An STI Stravier I got a full sexual health screen after I got rid of her and everything came back good and I have not had sex since which is killing me lol I’m into my 8Th month now, I’ll know whats is what on Monday.

Originally Posted by lightweight
No it’s not An STI Stravier I got a full sexual health screen after I got rid of her and everything came back good and I have not had sex since which is killing me lol I’m into my 8Th month now, I’ll know whats is what on Monday.

Hey any updates Lightweight?

My dr said it was a mild water infection he didnt do any tests just took notes and gave me antibiotics he also said that whacking off too much could have lead to the tingling sensation i was getting deep in my penis, it has eased up a lot now, i’ll start my PE journey when all symptoms are gone :)

Top

All times are GMT. The time now is 11:17 PM.